# SDR UPS01834831

- Difficulty date: February 1, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, LT W/W OUTBOARD FWD BULKHEAD HAS 4 CRACKS AROUND HYD LINE BULKHEAD FTG (MARKED).  *S/D*  REMOVED DAMAGED MATERIAL.  INSTALLED DOUBLER PER SRM 53-2-0 FIG 23.
